# SDR AALA20061139

- Difficulty date: December 1, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  - EMERGENCY LIGHTS AT SEAT 31B INOPERATIVE.  RELAMPED EMERGENCY LIGHTS AT SEAT 31B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
